Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CAREFUSION 2200, INC N/A SURGICAL CLIPPER; RAZOR, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CAREFUSION 2200, INC N/A SURGICAL CLIPPER; RAZOR, SURGICAL
Model Number
4406
Health Effect - Clinical Code
Abrasion (1689)
Date of Event
04/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
While preparing the patient for surgery, the shaver blade was found to be dull, causing the patient to have an abrasion to the area being prepped.
New Search
Submit an Adverse Event Report
Brand Name
N/A SURGICAL CLIPPER
Common Device Name
RAZOR, SURGICAL
Manufacturer
(Section D)
CAREFUSION 2200, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key
20199184
Report Number
20199184
Device Sequence Number
6880250
Product Code
LWK
UDI-Device Identifier
10885403473142
UDI-Public
(01)10885403473142
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
04/26/2024
Report Date
(Section F)
04/26/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
4406
Device Catalogue Number
4406
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/12/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
31 YR
Patient Sex
Male
Patient Weight
109 KG
Date Report Sent to FDA
04/26/2024